Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have pleural effusion, taken Myrine tablet. Chest x-ray showed scar on lungs

hi hello, i want to ask a question about the results of my cxr and lordotic view, right ptb activity undetermined, i have my pleural effusion some seven years ago and i treat 6 months medication using myrine p forte tablet taken every morning 4 tablets a day, after 6 months medication my doctor said it was only a scar left from my right lungs but why m,y radiologist put a result on my x ray recently rigth ptb undetermined instead of right scar
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
iN A XRAY IT`S NOT EASY TO DISTINGUISH BETWEEN AN ACTIVE DISEASE AND A SCAR TISSUE. YOUR RADIOLOGIST MAY NOT HAVE KNOWN YOUR PREVIOUS HISTORY THAT`S WHY HE REPORTED IT AS HE DID. TO RULE OUT ACTIVE LESION YOU SHOULD CONSULT A PULMONOLOGIST WHO WILL EXAMINE YOU AND ORDER CERTAIN TESTS LIKE A USG CHEST, A MX TEST ETC.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor